# SDR ABXA050280

- Difficulty date: November 1, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 54,475 hours, 59,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99581871
- Condition: Corroded
- Location: Bs 1013
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM AT STA 1013, RIGHT BUTT LINE 15 AT DOOR UPLATCH BRACKET CORRODED ON LOWER FLANGE.  REPAIRED DAMAGED FLOORBEAM IAW DC-9 SSRM DWG K07411.
